Article citationsMore>>

H. Hind and Y. Zhao, “Edge Colorings of Graphs Embedable in a Surface of Low Genus,” Discrete Mathematics, Vol. 190, No. 1-3, 1998, pp. 107-114. doi:10.1016/S0012-365X(98)00050-8

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.